# SDR AALA20131117009

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 106,120 hours, 17,354 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER ACTUATOR OTBD SUPPORT IS CRACKED.  INSTALLED NEW SUPPORT IAW AARD 57-51-02-1.
